# SDR ASAA2024100552982

- Difficulty date: October 5, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 12,805 hours, 3,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM L/P 60937242: R1 EXTERIOR EMERGENCY EXIT SLIDE LIGHT INOP. GROUNDED - YES. RELAMPED R1 SLIDE/DOOR EMERGENCY EXIT LIGHT REF AMM 33-51-04. OPS CHECK GOOD.
